Alert archive / Texas / Special Weather Statements in 2017

Special Weather Statement, NWS Houston/Galveston, TX

March 25, 2017Chambers County, Texas

NWS Houston/Galveston, TX issued this special weather statement at Mar 25, 2017, 1:21 AM CDT for Chambers County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2017, 1:21 AM CDT (06:21 UTC)
Expired
Mar 25, 2017, 2:00 AM CDT
In force
39 min
Issued by
NWS Houston/Galveston, TX

County Chambers County, TX

The radar

The Houston radar (KHGX), 50 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

412 
WWUS84 KHGX 250621
SPSHGX

Special Weather Statement
National Weather Service Houston/Galveston TX
121 AM CDT SAT MAR 25 2017
 
TXZ200-213-214-250700-
Chambers TX-Liberty TX-Harris TX-
121 AM CDT SAT MAR 25 2017

...STRONG THUNDERSTORMS ACROSS CHAMBERS...SOUTHEASTERN LIBERTY AND
SOUTHEASTERN HARRIS COUNTIES THROUGH 200 AM CDT...

At 119 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Hamshire to Shoreacres.
Movement was southeast at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with 
these storms. 1 to 2 inch hourly rainfall accumulations may occur 
with these slow moving storms.

Locations impacted include...
Northeastern Pasadena, Baytown, La Porte, Deer Park, Seabrook, Beach
City, Channelview, Highlands, Cloverleaf, Mont Belvieu, Taylor Lake
Village, El Lago, Anahuac, Shoreacres, Old River-Winfree, Cove,
Morgan's Point, Houston Ship Channel, San Jacinto State Park and
Kemah Boardwalk.

LAT...LON 2953 9500 2978 9519 2998 9444 2989 9444
      2989 9436 2977 9436
TIME...MOT...LOC 0619Z 294DEG 7KT 2993 9440 2960 9502 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this special weather statement went out at Mar 25, 12:23 AM CDT, 58 minutes earlier.

Area forecast discussion, Mar 25, 12:23 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1223 AM CDT Sat Mar 25 2017

.AVIATION...
Storms were along the prefrontal trough will affect the KHOU,
KLBX, and KGlS through about 08Z. However, at least showers could
continue to affect these locations until the actual cold front
moves through sometime between 11Z and 15Z. Further inland showers
will be possible for about a 2 to 3 hour window ahead of the
frontal passage. Meanwhile, the 11-3.9 micron IR showed some low
cloud development. Model soundings showed the potential for at
least MVFR ceilings ahead of the frontal passage. Thunderstorms
were not forecasted but there was some potential.

Following the front, clearing skies and westerly winds are
expected. Winds will diminish after 23Z.

40

&&

.PREV DISCUSSION... /ISSUED 1124 PM CDT Fri Mar 24 2017/

UPDATE...
Pulled back the Tornado Watch to just include the more eastern
counties of Fort Bend...Harris...Liberty...Montgomery...San
Jacinto...Polk...Trinity...and Houston Counties. Storms moving
east through Fort Bend...Harris...Liberty...and Polk Counties have
weakened enough to allow Severe Thunderstorm Warnings to expire
and leave up Special Weather Statements in their wake. These
storms are expected to move to the east of the forecast area
through the hour of Midnight. A thin line of convection forming
along the main front (currently positioned roughly along a Ft.
Worth to Stephenville to Lampasas line) is expected to travel
across the CWA between 10 and 15Z Saturday morning. The front
itself should just clear the coast through late morning...backing
cooler air mass remaining well off to the northeast providing
little to no cold air advection. A very shallow cooler and drier
late morning near surface air mass will quickly mix out and warm
into the middle to upper 70s (from minT upper 50s north to low 70s
along coast) in the early afternoon. Partially cloudy morning
skies with possible near coastal thunderstorms to clear out to
areawide sky clear by mid afternoon. Clear skies will prevail
through Sunday as the bulk of the direst air descends into the
region late tomorrow night. After a warm and dry late Saturday
around 80 F....evening will quickly cool off with a dying north
breeze...Sunday morning upper 50s to lower 60s min Ts. Sunny
Sunday with the afternoon warming into the average middle 80s
within dry regional air. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      58  84  66  84  63 /  10  10  20  10  10
Houston (IAH)              61  85  68  85  65 /  10  10  10  20  10
Galveston (GLS)            70  79  70  81  70 /  10  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 4 AM CDT early this
     morning for the following zones: Matagorda Bay.

     Small Craft Advisory until 4 AM CDT early this morning for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Waters from
     Freeport to the Matagorda Ship Channel from 20 to 60 NM...
     Waters from High Island to Freeport from 20 to 60 NM.

&&

Aviation/Marine...40
Hazardous weather outlook, Mar 24, 4:39 AM CDT, 20 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
439 AM CDT Fri Mar 24 2017

TXZ163-164-176>179-198>200-213-214-238-250945-
Chambers-Galveston-Grimes-Harris-Houston-Liberty-Madison-
Montgomery-Polk-San Jacinto-Trinity-Walker-
439 AM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Breezy south winds will continue for much of the day and a Wind
Advisory may be required later this morning.

A dryline will approach the region toward evening. This feature
will trigger a line of showers and thunderstorms. A few of the
storms could produce strong gusty winds and frequent lightning.
The areas with the higher potential for severe weather will
generally be north of a Brenham to Livingston line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong upper level disturbance will move across the Southern
Plains on Sunday night. This feature could produce a few strong
storms generally north of a Caldwell to Crockett line Sunday
night.

Another strong storm system will approach the region Wednesday
into Wednesday night. This feature will have the potential to
produce strong storms with gusty winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required toward evening.

GMZ330-335-350-355-370-375-250945-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
439 AM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Elevated winds and waves will continue today. A Small Craft
Advisory will remain in effect today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ195>197-210>212-226-227-235>237-250945-
Austin-Brazoria-Brazos-Burleson-Colorado-Fort Bend-Jackson-
Matagorda-Waller-Washington-Wharton-
439 AM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
A Wind Advisory is in effect today for strong south winds.
Sustained winds will likely exceed 20 mph and gusts will
frequently exceed 30 mph.

A dryline will approach the region toward evening. This feature
will trigger a line of showers and thunderstorms. A few of the
storms could produce strong gusty winds and frequent lightning.
The areas with the higher potential for severe weather will
generally be north of a Brenham to Livingston line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong upper level disturbance will move across the Southern
Plains on Sunday night. This feature could produce a few strong
storms generally north of a Caldwell to Crockett line Sunday
night.

Another strong storm system will approach the region Wednesday
into Wednesday night. This feature will have the potential to
produce strong storms with gusty winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required during the afternoon and
evening.

In the hours before

Special weather statement, Mar 24, 11:08 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1108 PM CDT FRI MAR 24 2017

TXZ211>213-227-250500-
Waller TX-Harris TX-Fort Bend TX-Austin TX-
1108 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN AUSTIN...NORTHERN FORT
BEND...SOUTHEASTERN WALLER AND SOUTHWESTERN HARRIS COUNTIES THROUGH
MIDNIGHT CDT...

At 1107 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Weston Lakes, or near Rosenberg, moving east at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sugar Land, Missouri City, Rosenberg, Stafford, Katy, Richmond,
Brookshire, Town West, Pecan Grove, Eldridge / West Oaks, First
Colony, Addicks Park Ten, Mission Bend, Spring Branch West, Fresno,
Meadows Place, Fulshear, Pleak, Simonton and Beasley.

A tornado watch remains in effect until midnight CDT for southeastern
Texas.

LAT...LON 2948 9591 2976 9603 2984 9558 2948 9548
TIME...MOT...LOC 0407Z 256DEG 16KT 2962 9588
Special weather statement, Mar 24, 11:38 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1138 PM CDT FRI MAR 24 2017

TXZ213-214-227-237-238-250515-
Brazoria TX-Chambers TX-Galveston TX-Harris TX-Fort Bend TX-
1138 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN GALVESTON...EAST CENTRAL
FORT BEND...NORTHEASTERN BRAZORIA...WEST CENTRAL CHAMBERS AND
SOUTHEASTERN HARRIS COUNTIES THROUGH 1215 AM CDT...

At 1137 PM CDT, Doppler radar was tracking a clusters of strong
thunderstorms between Manvel, southeast Houston and Galveston Bay,
moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Pasadena, Pearland, League City, Baytown, southeastern Missouri City,
Texas City, Friendswood, La Porte, Deer Park, Alvin, Dickinson, South
Houston, Seabrook, Webster, Manvel, Beach City, Kemah, Greater Hobby
Area, Clear Lake and Fresno.

A tornado watch remains in effect until midnight CDT for southeastern
Texas.

LAT...LON 2939 9545 2955 9551 2981 9498 2948 9482
TIME...MOT...LOC 0437Z 246DEG 19KT 2950 9541
Local storm report, Mar 25, 12:06 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1206 AM CDT SAT MAR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FUNNEL CLOUD     BRENHAM                 30.16N  96.40W
03/24/2017                   WASHINGTON         TX   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY SKYWARN OBSERVER NEAR BRENHAM

0730 PM     TSTM WND DMG     4 N NAVASOTA            30.45N  96.09W
03/24/2017                   GRIMES             TX   LAW ENFORCEMENT

            TREES WERE DOWNED BY STORM WINDS ON BOTH COUNTY ROADS
            403 AND 404.

0812 PM     TSTM WND DMG     4 SW HUNTSVILLE         30.67N  95.60W
03/24/2017                   WALKER             TX   LAW ENFORCEMENT

            TREES DOWN AROUND BID LAKE.

0814 PM     TSTM WND DMG     RIVERSIDE               30.85N  95.40W
03/24/2017                   WALKER             TX   LAW ENFORCEMENT

            TREES DOWN ON FM 980 AND SUNRISE LOOP

0819 PM     TSTM WND DMG     4 SE TRINITY            30.90N  95.33W
03/24/2017                   TRINITY            TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED NUMEROUS TREES DOWN ALONG
            FM356 INCLUDING 1 ON A MOBILE HOME.

0905 PM     TSTM WND DMG     11 SW EAGLE LAKE        29.47N  96.46W
03/24/2017                   COLORADO           TX   EMERGENCY MNGR

            STORM WINDS DAMAGED THE PORCH OF A RESIDENCE AND ALSO
            DAMAGED SOME BARNS AND TREES ON CR 111 NW OF GARWOOD.

0906 PM     TSTM WND DMG     CORRIGAN                31.00N  94.82W
03/24/2017                   POLK               TX   LAW ENFORCEMENT

            NUMEROUS REPORTS TO THE SHERIFFS OFFICE OF TREES AND
            POWER LINES DOWN THROUGHOUT CORRIGAN.

0942 PM     HAIL             CONROE                  30.32N  95.47W
03/24/2017  M1.00 INCH       MONTGOMERY         TX   AMATEUR RADIO

            HAIL WAS REPORTED AT I-45 AND HIGHWAY 105 AND ALSO AT
            CONROE HIGH SCHOOL.

&&

EVENT NUMBER HGX1700104 HGX1700111 HGX1700105 HGX1700106 HGX1700107
HGX1700110 HGX1700108 HGX1700109

BLOOD
Special weather statement, Mar 25, 12:15 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1215 AM CDT SAT MAR 25 2017

TXZ213-250600-
Harris TX-
1215 AM CDT SAT MAR 25 2017

...STRONG THUNDERSTORMS ACROSS CENTRAL HARRIS COUNTY THROUGH 100 AM
CDT...

At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm over
southeastern Addicks Park Ten, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northwestern Baytown, Bellaire, Humble, West University Place, Galena
Park, Jacinto City, Jersey Village, Hunters Creek Village, Bunker
Hill Village, Piney Point Village, Cloverleaf, Downtown Houston,
Greenway / Upper Kirby Area, Kingwood, Spring Branch North, Second
Ward, Greater Greenspoint, Greater Heights, Neartown / Montrose and
Barrett.

LAT...LON 2967 9551 2981 9577 3009 9513 2978 9496
TIME...MOT...LOC 0515Z 257DEG 17KT 2979 9559
Special weather statement, Mar 25, 12:18 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1218 AM CDT SAT MAR 25 2017

TXZ213-214-250600-
Chambers TX-Harris TX-
1218 AM CDT SAT MAR 25 2017

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN CHAMBERS AND SOUTHEASTERN
HARRIS COUNTIES THROUGH 100 AM CDT...

At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm over
eastern South Belt / Ellington, moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Southern Pasadena, Baytown, northern Friendswood, La Porte, Deer
Park, northern Seabrook, Beach City, South Belt / Ellington, Clear
Lake, Mont Belvieu, Taylor Lake Village, Shoreacres, Cove, Morgan's
Point, Ellington Field, San Jacinto State Park and The Johnson Space
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 2956 9519 2961 9524 2988 9488 2963 9474
TIME...MOT...LOC 0518Z 243DEG 30KT 2961 9517
Special weather statement, Mar 25, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
121 AM CDT SAT MAR 25 2017

TXZ200-213-214-250700-
Chambers TX-Liberty TX-Harris TX-
121 AM CDT SAT MAR 25 2017

...STRONG THUNDERSTORMS ACROSS CHAMBERS...SOUTHEASTERN LIBERTY AND
SOUTHEASTERN HARRIS COUNTIES THROUGH 200 AM CDT...

At 119 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Hamshire to Shoreacres.
Movement was southeast at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms. 1 to 2 inch hourly rainfall accumulations may occur
with these slow moving storms.

Locations impacted include...
Northeastern Pasadena, Baytown, La Porte, Deer Park, Seabrook, Beach
City, Channelview, Highlands, Cloverleaf, Mont Belvieu, Taylor Lake
Village, El Lago, Anahuac, Shoreacres, Old River-Winfree, Cove,
Morgan's Point, Houston Ship Channel, San Jacinto State Park and
Kemah Boardwalk.

LAT...LON 2953 9500 2978 9519 2998 9444 2989 9444
      2989 9436 2977 9436
TIME...MOT...LOC 0619Z 294DEG 7KT 2993 9440 2960 9502

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:02 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Washington28 min
Mar 24, 7:24 PM CDTSpecial Weather StatementHGXGrimes66 min
Mar 24, 7:29 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Montgomery46 min
Mar 24, 7:43 PM CDTSpecial Weather StatementHGXWashington47 min
Mar 24, 7:49 PM CDTTornado WarningHGXGrimes, Montgomery, Walker26 min
Mar 24, 7:53 PM CDTSevere Thunderstorm WarningHGXSan Jacinto, Trinity, Walker52 min
Mar 24, 8:03 PM CDTTornado WarningHGXMontgomery, Polk, San Jacinto, Trinity, Walker42 min
Mar 24, 8:08 PM CDTSpecial Weather StatementHGXColorado52 min
Mar 24, 8:30 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Waller, Washington30 min
Mar 24, 8:31 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity44 min
Mar 24, 8:48 PM CDTTornado WarningHGXGrimes, Montgomery, Waller27 min
Mar 24, 9:02 PM CDTSpecial Weather StatementHGXPolk58 min
Mar 24, 9:11 PM CDTSpecial Weather StatementHGXFort Bend64 min
Mar 24, 9:17 PM CDTSpecial Weather StatementHGXMontgomery28 min
Mar 24, 9:31 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto29 min
Mar 24, 9:47 PM CDTSpecial Weather StatementHGXHarris58 min
Mar 24, 10:03 PM CDTSpecial Weather StatementHGXPolk, San Jacinto57 min
Mar 24, 10:04 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery41 min
Mar 24, 10:07 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Wharton53 min
Mar 24, 10:19 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery, Waller3 hr
Mar 24, 10:26 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton3 hr
Mar 24, 10:43 PM CDTSmall Craft AdvisoryHGX11 hr
Mar 24, 10:54 PM CDTSpecial Weather StatementHGXLiberty66 min
Mar 24, 11:03 PM CDTSpecial Marine WarningHGX87 min
Mar 24, 11:08 PM CDTSpecial Weather StatementHGXFort Bend52 min
Mar 24, 11:31 PM CDTSevere Thunderstorm WarningHGXLiberty59 min
Mar 24, 11:38 PM CDTSpecial Weather StatementHGXHarris37 min
Mar 25, 12:15 AM CDTSpecial Weather StatementHGXHarris45 min
Mar 25, 12:18 AM CDTSpecial Weather StatementHGXChambers42 min
Mar 25, 12:23 AM CDTSpecial Marine WarningHGX67 min
Mar 25, 12:36 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Harris, Liberty39 min
Mar 25, 12:43 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Harris62 min
Mar 25, 1:25 AM CDTSpecial Marine WarningHGX50 min
Mar 25, 2:05 AM CDTSpecial Weather StatementHGXChambers40 min
Mar 25, 5:23 AM CDTSpecial Weather StatementHGXMontgomery37 min
Mar 25, 5:54 AM CDTSpecial Weather StatementHGXLiberty51 min
Mar 25, 6:51 AM CDTSpecial Weather StatementHGXLiberty39 min
Mar 25, 8:06 AM CDTSpecial Weather StatementHGXChambers39 min
Mar 25, 9:07 AM CDTSpecial Weather StatementHGXChambers38 min
Mar 25, 10:01 AM CDTAreal Flood AdvisoryHGXChambers, Liberty3 hr
Mar 25, 10:46 AM CDTSmall Craft AdvisoryHGX74 min
Mar 25, 11:43 AM CDTSpecial Weather StatementHGXChambers47 min

Nearby

Special Weather Statements in Texas, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.